Call for Paper - January 2023 Edition
IJCA solicits original research papers for the January 2023 Edition. Last date of manuscript submission is December 20, 2022. Read More

A New Perspective to the Generalization of Sequences of t-Order

Print
PDF
International Journal of Computer Applications
© 2014 by IJCA Journal
Volume 86 - Number 6
Year of Publication: 2014
Authors:
Nese Ömür
Sibel Koparal
Cemile Duygu Sener
10.5120/14991-2633

Nese Omur, Sibel Koparal and Cemile Duygu Sener. Article: A New Perspective to the Generalization of Sequences of t-Order. International Journal of Computer Applications 86(6):29-33, January 2014. Full text available. BibTeX

@article{key:article,
	author = {Nese Omur and Sibel Koparal and Cemile Duygu Sener},
	title = {Article: A New Perspective to the Generalization of Sequences of t-Order},
	journal = {International Journal of Computer Applications},
	year = {2014},
	volume = {86},
	number = {6},
	pages = {29-33},
	month = {January},
	note = {Full text available}
}

Abstract

In this paper, we consider two sequences of t-order and defined by , , , ,. . . , , , where , ,…, , are fixed real numbers and t ??{1}. Furthermore, some interesting properties of these sequences are given

References

  • K. Atanassov, L. Atanassov, and D. Sasselov (1983), A New Perspective to the Generalization of the Fibonacci Sequence, The Fibonacci Quarterly, Volume 23, Issue 1, Pages:21-28.
  • K. Atanassov, On a second new generalization of the Fibonacci sequence (1986), The Fibonacci Quarterly, Volume 23, Issue 4, Pages:362-365.
  • K. Atanassov, V. Atanassova, A. Shannon and J. Turner (2002), New Visual Perspectives on Fibonacci Numbers, New Jersey.
  • J. Z. Lee and J. S. Lee (1987), Some Properties of the generalization of the Fibonacci sequence, The Fibonacci Quarterly, Volume 25, Issue 2, Pages:111-117.
  • V. H. Badshah and I. Khan (2009), New generalization of the Fibonacci sequence in case of 4-order recurrence, International Journal of Theoretical and Applied Sciences, Volume 1, Issue 2, Pages:93-96.
  • M. Singh, O. Sikhwal and S. Jain (2010), Coupled Fibonacci sequences of fifth order and some properties, Int. Journal of Math. Analysis, Volume 4, Issue 25, Pages:1247-1254.
  • K. Atanassov (1989), on a generalization of the Fibonacci sequence in the case of three sequences, The Fibonacci Quarterly, Volume 27, Pages:7-10.
  • B. Singh and O. Sikhwal (2010), Fibonacci-triple sequences and some fundamental properties, Tamkang Journal of Mathematics, Volume 41, Issue 4, Pages:325-333.